@article{DMGAA_2002_22_1_a0,
author = {\v{C}ern\'ak, \v{S}tefan},
title = {Completion of a half linearly cyclically ordered group},
journal = {Discussiones Mathematicae. General Algebra and Applications},
pages = {5--23},
year = {2002},
volume = {22},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/DMGAA_2002_22_1_a0/}
}
Černák, Štefan. Completion of a half linearly cyclically ordered group. Discussiones Mathematicae. General Algebra and Applications, Tome 22 (2002) no. 1, pp. 5-23. http://geodesic.mathdoc.fr/item/DMGAA_2002_22_1_a0/
[1] Š. Černák, On the completion of cyclically ordered groups, Math. Slovaca 41 (1991), 41-49.
[2] M. Giraudet and F. Lucas, Groupes à moitié ordonnés, Fund. Math. 139 (1991), 75-89.
[3] J. Jakubík, On half cyclically ordered groups, Czechoslovak Math. J. (to appear).
[4] J. Jakubík and Š. Černák, Completion of a cyclically ordered group, Czechoslovak Math. J. 37 (112) (1987), 157-174.
[5] V. Novák, Cuts in cyclically ordered sets, Czechoslovak Math. J. 34 (109) (1984), 322-333.
[6] V. Novák and M. Novotný, On completion of cyclically ordered sets, Czechoslovak Math. J. 37 (112) (1987), 407-414.
[7] A. Quilliot, Cyclic orders, Europan J. Combin. 10 (1989), 477-488.
[8] L. Rieger, On ordered and cyclically ordered groups. I, II, and III, (Czech), Věstník Královské České Společnosti Nauk. Třida Matemat.-Přirodovĕd. 1946, no. 6, p. 1-31, 1947, no 1, p. 1-33, 1948, no. 1, p. 1-26.
[9] S. Świerczkowski, On cyclically ordered groups, Fundamenta Math. 47 (1959), 161-166.